| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a (b)(6) -year-old female patient, the device failed to discharge.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a damaged front enclosure around the plastic where the shock button is located.The front enclosure was replaced to remedy the report.The device was recertified and returned to the customer.It's important to mention the button was difficult to actuate, but functional.Analysis for reports of this type has not identified an increase in trend.